# SDR MWEA010124

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5910045504
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER OUTBOARD SKIN JUST FORWARD OF STATIC WICK HAS A SPOT OF CORROSION.  FABRICATED AND INSTALLED DOUBLER.
